Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 217, NWS Tulsa, OK

July 23, 2013Craig County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 23, 2013, 5:17 PM CDT for Craig County, Oklahoma. It was in force for 58 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2013, 5:17 PM CDT (22:17 UTC)
Expired
Jul 23, 2013, 6:15 PM CDT
In force
58 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Craig County, OK

The radar

The Tulsa radar (KINX), 67 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 5:20 PM CDTTSTM WND GST 602 W Centrailia, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 23, 5:15 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.3 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2013-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1279 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2013-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 271 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1279 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
1415 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
271 m²/s²
0-3 km storm-relative helicity
287 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

422 
WUUS54 KTSA 232217
SVRTSA
OKC035-232315-
/O.NEW.KTSA.SV.W.0217.130723T2217Z-130723T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
517 PM CDT TUE JUL 23 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CRAIG COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 615 PM CDT

* AT 512 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES
  NORTHWEST OF WHITE OAK...MOVING SOUTHEAST AT 20 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WHITE
  OAK...BLUEJACKET...VINITA AND KETCHUM.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 277 AND 293.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3678 9500 3651 9502 3651 9506 3662 9543
      3673 9544 3694 9541
TIME...MOT...LOC 2217Z 297DEG 16KT 3679 9536

$$
4 follow-up statements
225 
WWUS54 KTSA 232231
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
531 PM CDT TUE JUL 23 2013

OKC035-232315-
/O.CON.KTSA.SV.W.0217.000000T0000Z-130723T2315Z/
CRAIG OK-
531 PM CDT TUE JUL 23 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
CRAIG COUNTY...

AT 529 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CENTRAILIA...
MOVING SOUTHEAST AT 20 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WHITE
OAK...PYRAMID CORNERS...BLUEJACKET...VINITA AND KETCHUM.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 277 AND 292.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3661 9537 3672 9540 3691 9538 3678 9500
      3651 9502 3651 9506
TIME...MOT...LOC 2232Z 297DEG 16KT 3676 9529

$$
343 
WWUS54 KTSA 232245
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
545 PM CDT TUE JUL 23 2013

OKC035-232315-
/O.CON.KTSA.SV.W.0217.000000T0000Z-130723T2315Z/
CRAIG OK-
545 PM CDT TUE JUL 23 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
SOUTHERN CRAIG COUNTY...

AT 541 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF CENTRAILIA...MOVING SOUTHEAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WHITE
OAK...PYRAMID CORNERS...BLUEJACKET...VINITA AND KETCHUM.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 277 AND 292.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3659 9532 3673 9534 3688 9533 3678 9500
      3651 9502 3651 9506
TIME...MOT...LOC 2245Z 297DEG 16KT 3673 9523

$$
089 
WWUS54 KTSA 232257
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
557 PM CDT TUE JUL 23 2013

OKC035-232315-
/O.CON.KTSA.SV.W.0217.000000T0000Z-130723T2315Z/
CRAIG OK-
557 PM CDT TUE JUL 23 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
SOUTHEASTERN CRAIG COUNTY...

AT 556 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PYRAMID
CORNERS...MOVING SOUTHEAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BLUEJACKET...VINITA AND KETCHUM.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 279 AND 293.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3659 9523 3672 9526 3684 9521 3678 9500
      3651 9502 3651 9506
TIME...MOT...LOC 2257Z 297DEG 16KT 3674 9513

$$
414 
WWUS54 KTSA 232308
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
608 PM CDT TUE JUL 23 2013

OKC035-232318-
/O.EXP.KTSA.SV.W.0217.000000T0000Z-130723T2315Z/
CRAIG OK-
608 PM CDT TUE JUL 23 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CRAIG COUNTY
EXPIRES AT 615 PM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 AM.

LAT...LON 3659 9523 3672 9526 3684 9521 3678 9500
      3651 9502 3651 9506
TIME...MOT...LOC 2308Z 297DEG 16KT 3672 9508

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 2:36 PM CDT, 2 hours 41 minutes earlier.

Area forecast discussion, Jul 23, 2:36 PM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
236 PM CDT TUE JUL 23 2013

.DISCUSSION...

ANOTHER AFTERNOON WITH DIURNAL THUNDERSTORM DEVELOPMENT AND ALSO
HEAT CONCERNS. THE GOOD NEWS IS THAT THIS SHOULD BE THE LAST DAY
FOR THE NEXT WEEK THAT THE LATTER IS A PROBLEM.

ISOLATED TO SCATTERED THUNDERSTORMS WILL PERSIST THROUGH THE
REMAINDER OF THE AFTERNOON AND INTO THE EARLY EVENING ACROSS
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...LARGELY DRIVEN BY THE
HOT AND VERY HUMID CONDITIONS ACROSS THE REGION. THE ATMOSPHERE IS
SUPPORTIVE OF DOWNBURST WINDS WITH THE STRONGEST STORMS. THE HEAT
AND HUMIDITY COMBO IS LEADING TO WIDESPREAD 105 TO 110 DEGREE HEAT
INDICES THIS AFTERNOON ACROSS ALL BUT FAR NORTHWEST ARKANSAS. THE
HEAT ADVISORY RUNS THROUGH 8 PM.

THIS EVENING AND OVERNIGHT TONIGHT...ADDITIONAL THUNDERSTORMS ARE
EXPECTED TO DEVELOP ACROSS WESTERN AND CENTRAL KANSAS IN THE
VICINITY OF A FRONTAL BOUNDARY. THE STORMS WILL ORGANIZE INTO ONE
OR MORE CLUSTERS AND PUSH ACROSS PARTS OF EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS PRIMARILY AFTER MIDNIGHT. A DAMAGING WIND AND
HAIL THREAT WILL EXIST DUE TO UNSEASONABLY HIGH DEEP LAYER SHEAR
VALUES AND HIGH INSTABILITY. LOCALLY HEAVY RAIN WILL ALSO BE A
CONCERN...ESPECIALLY ACROSS LOCATIONS NEAR THE KANSAS BORDER AND
INTO NORTHWEST ARKANSAS THAT HAVE SEEN A LOT OF RAIN IN THE PAST
WEEK. STORMS WILL LIKELY PERSIST INTO TOMORROW MORNING FOR A PART
OF THE AREA.

ISOLATED TO SCATTERED DIURNAL THUNDERSTORMS WILL AGAIN BE
POSSIBLE NEAR THE FRONTAL BOUNDARY...EXPECTED TO BE IN SOUTHERN
OKLAHOMA BY TOMORROW AFTERNOON...WITH A REPEAT LIKELY FOR THURSDAY
AS IT MOVES NORTHWARD.

ANOTHER OVERNIGHT/MORNING CONVECTIVE SYSTEM IS LIKELY TO DEVELOP
IN KANSAS AND MOVE ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
SOMETIME DURING THE THURSDAY NIGHT TO FRIDAY TIME FRAME...BRINGING
MORE SEVERE WEATHER AND FLOODING POTENTIAL. THIS FRONTAL PUSH WILL
ALSO BRING COOLER AIR TO THE REGION...WITH TEMPERATURES LIKELY TO
BE 5 TO 10 DEGREES BELOW NORMAL FOR THIS TIME OF YEAR THROUGH THE
WEEKEND.

JUST BELOW TO NEAR NORMAL TEMPERATURES WILL RETURN FOR THE EARLY
PART OF NEXT WEEK...WITH PERHAPS ANOTHER ROUND OF OVERNIGHT STORMS
FOR MONDAY NIGHT AND TUESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   76  92  73  92 /  50  30  10  20
FSM   75  93  73  92 /  60  60  20  20
MLC   76  95  75  95 /  30  30  20  20
BVO   74  91  70  91 /  60  30  10  20
FYV   70  89  67  87 /  70  60  10  20
BYV   71  87  65  86 /  70  60  10  20
MKO   74  92  73  92 /  50  30  20  20
MIO   72  90  70  90 /  70  60  10  20
F10   75  94  74  93 /  40  20  20  30
HHW   75  96  75  96 /  10  30  20  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 8 PM TUESDAY FOR OKZ049-OKZ053-OKZ054-OKZ055-
     OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-
     OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
     OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...HEAT ADVISORY UNTIL 8 PM TUESDAY FOR ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...05
LONG TERM....22
Hazardous weather outlook, Jul 23, 1:00 PM CDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
100 PM CDT TUE JUL 23 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
100 PM CDT TUE JUL 23 2013

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...PRIMARILY NORTHEAST OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...AFTER 3 PM...INCREASING AFTER 10 PM.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS.
	ONSET...AFTER MIDNIGHT.

DANGEROUS HEAT.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
HOT AND HUMID CONDITIONS ARE ONGOING ACROSS THE REGION WITH
AFTERNOON HEAT INDEX VALUES OF 105 TO 110 DEGREES EXPECTED.
A HEAT ADVISORY IS IN EFFECT THROUGH 8PM THIS EVENING.

ISOLATED THUNDERSTORMS MAY DEVELOP THIS AFTERNOON ACROSS FAR
EASTERN OKLAHOMA INTO WESTERN ARKANSAS...AND THE STRONGEST
STORMS WOULD POSE A RISK FOR DAMAGING DOWNBURST WINDS.  MORE
WIDESPREAD AND STRONGER STORMS ARE EXPECTED TO DEVELOP
ACROSS CENTRAL KANSAS...AND PUSH SOUTHEASTWARD INTO
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS LATER THIS EVENING.
THESE STORMS WILL DEVELOP WITHIN A REGION OF STRONGER WIND
SHEAR...AND WILL MOVE INTO A HIGHLY UNSTABLE AIRMASS.  THE
LATEST DATA CONTINUE TO SUPPORT THE POTENTIAL FOR AREAS OF
DAMAGING WINDS WITH THESE STORMS AS THEY SPREAD SOUTHEASTWARD.
THE STORMS ARE LIKELY TO WEAKEN INTO THE EARLY MORNING HOURS...
HOWEVER CONTINUED THUNDERSTORM DEVELOPMENT IS POSSIBLE THROUGH
THE OVERNIGHT HOURS AND WILL CREATE AREAS OF LOCALLY HEAVY
RAINFALL.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
FRIDAY THROUGH MONDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORMS ARE LIKELY TO BE ONGOING WEDNESDAY...AND MAY
PERSIST THROUGH MUCH OF THE MORNING HOURS.  THE SEVERE
WEATHER POTENTIAL WILL BE LIMITED DURING THIS TIMEFRAME.
STORMS MAY ALSO DEVELOP LATER IN THE DAY ALONG THE RESIDUAL
OUTFLOW BOUNDARY.  WHILE TEMPERATURES WILL BE SLIGHTLY COOLER...
HIGH HUMIDITY LEVELS WILL MAINTAIN HEAT INDEX VALUES AROUND
100 DEGREES FOR MUCH OF THE AREA.

ANOTHER STRONG THUNDERSTORM COMPLEX IS LIKELY TO MOVE INTO
THE REGION LATE THURSDAY THROUGH FRIDAY.  SEVERE WEATHER
AND LOCALLY HEAVY RAINFALL WILL REMAIN POSSIBLE WITH THIS
STORM COMPLEX.  COOLER TEMPERATURES AND ISOLATED THUNDERSTORMS
ARE IN THE FORECAST FOR THE WEEKEND INTO EARLY NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Jul 23, 12:49 PM CDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TULSA OK
1249 PM CDT TUE JUL 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       AVANT                   36.49N 96.06W
07/21/2013  M5.17 INCH       OSAGE              OK   CO-OP OBSERVER

            24 HOUR TOTAL ENDING AT 7 AM.

0700 AM     HEAVY RAIN       2 S BARNSDALL           36.53N 96.16W
07/21/2013  M6.93 INCH       OSAGE              OK   CO-OP OBSERVER

            24 HOUR TOTAL ENDING AT 7 AM.

0700 AM     HEAVY RAIN       5 WNW VINITA            36.67N 95.24W
07/21/2013  M3.00 INCH       CRAIG              OK   CO-OP OBSERVER

            24 HOUR TOTAL ENDING AT 7 AM.

0700 AM     HEAVY RAIN       2 S WYNONA              36.52N 96.33W
07/21/2013  M3.00 INCH       OSAGE              OK   CO-OP OBSERVER

            24 HOUR TOTAL ENDING AT 7 AM.

0700 AM     HEAVY RAIN       4 NNE HOMINY            36.47N 96.37W
07/21/2013  M3.07 INCH       OSAGE              OK   CO-OP OBSERVER

            24 HOUR TOTAL ENDING AT 7 AM.

0700 AM     HEAVY RAIN       8 ESE FORAKER           36.83N 96.43W
07/21/2013  M3.22 INCH       OSAGE              OK   CO-OP OBSERVER

            24 HOUR TOTAL ENDING AT 7 AM.

0700 AM     HEAVY RAIN       3 E LENAPAH             36.85N 95.58W
07/21/2013  M3.24 INCH       NOWATA             OK   CO-OP OBSERVER

            24 HOUR TOTAL ENDING AT 7 AM.

0700 AM     HEAVY RAIN       4 NW SKIATOOK           36.41N 96.05W
07/21/2013  M3.44 INCH       OSAGE              OK   CO-OP OBSERVER

            24 HOUR TOTAL ENDING AT 7 AM.

0700 AM     HEAVY RAIN       6 WSW SKIATOOK          36.33N 96.10W
07/21/2013  M3.71 INCH       OSAGE              OK   CO-OP OBSERVER

            24 HOUR TOTAL ENDING AT 7 AM.

0700 AM     HEAVY RAIN       1 E MIAMI               36.87N 94.86W
07/21/2013  M3.83 INCH       OTTAWA             OK   CO-OP OBSERVER

            24 HOUR TOTAL ENDING AT 7 AM.

0700 AM     HEAVY RAIN       4 W SKIATOOK            36.37N 96.07W
07/21/2013  M3.84 INCH       OSAGE              OK   CO-OP OBSERVER

            24 HOUR TOTAL ENDING AT 7 AM.

0935 AM     FLOOD            BARNSDALL               36.56N 96.16W
07/21/2013                   OSAGE              OK   LAW ENFORCEMENT

            SOME CITY STREETS IN BARNSDALL FLOODED.

&&

AEJ
Local storm report, Jul 23, 12:50 PM CDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TULSA OK
1250 PM CDT TUE JUL 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND GST     3 E COWETA              35.95N 95.60W
07/22/2013  M58.00 MPH       WAGONER            OK   TRAINED SPOTTER

            SPOTTER MEASURED 58 MPH THUNDERSTORM WIND GUST ON THE
            MUSKOGEE TURNPIKE WAGONER/COWETA EXIT.

0300 PM     HAIL             BROKEN ARROW            36.05N 95.79W
07/22/2013  E0.88 INCH       TULSA              OK   PUBLIC

            1.7 INCHES OF RAIN ALSO REPORTED AT 111TH AND 129TH EAST
            AVENUE IN BROKEN ARROW.

0334 PM     HAIL             4 W FORT GIBSON         35.80N 95.32W
07/22/2013  E1.00 INCH       MUSKOGEE           OK   STORM CHASER

0337 PM     HAIL             MUSKOGEE                35.75N 95.37W
07/22/2013  E0.88 INCH       MUSKOGEE           OK   PUBLIC

            REPORTED ON NORTH SIDE OF THE CITY.

&&

AEJ
Local storm report, Jul 23, 3:20 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
320 PM CDT TUE JUL 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     HAIL             FERN                    35.64N 94.02W
07/23/2013  E0.88 INCH       FRANKLIN           AR   PUBLIC

            MOSTLY PEA SIZE BUT A FEW NICKELS.

&&

SAA
Special weather statement, Jul 23, 4:05 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
405 PM CDT TUE JUL 23 2013

OKZ053-232145-
CHOCTAW OK-
405 PM CDT TUE JUL 23 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     CHOCTAW

AT 405 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
OF BOSWELL...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HUGO...GRANT...GAY...GOODLAND...
SAWYER...BOSWELL...UNGER...SOPER...MESSER...KENT...FALLON...SPEER...
APPLE AND HUGO LAKE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH. RESIDENTS IN THESE
AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY IS
UPGRADED TO A WARNING.

LAT...LON 3389 9587 3391 9589 3392 9592 3404 9595
      3406 9594 3416 9547 3416 9538 3394 9533
      3392 9556 3393 9557 3393 9559 3391 9563
TIME...MOT...LOC 2105Z 260DEG 22KT 3399 9583
Special weather statement, Jul 23, 4:50 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
450 PM CDT TUE JUL 23 2013

OKZ056-057-061-232215-
CRAIG OK-NOWATA OK-ROGERS OK-
450 PM CDT TUE JUL 23 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN CRAIG...EASTERN NOWATA AND NORTHEASTERN ROGERS

AT 451 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
OF NOWATA...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...NOWATA...NEW ALLUWE...CHELSEA...
WHITE OAK...CENTRALIA AND CENTRAILIA.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3676 9511 3651 9534 3651 9540 3668 9564
      3694 9552
TIME...MOT...LOC 2151Z 301DEG 13KT 3677 9549
Special weather statement, Jul 23, 4:59 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
459 PM CDT TUE JUL 23 2013

OKZ074>076-232230-
HASKELL OK-LATIMER OK-LE FLORE OK-
459 PM CDT TUE JUL 23 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHEASTERN HASKELL...CENTRAL LE FLORE AND NORTHEASTERN LATIMER

AT 500 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF FANSHAWE...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...POTEAU...SUMMERFIELD...FANSHAWE...
HOWE...WISTER AND LAKE WISTER STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3504 9459 3478 9473 3497 9509 3514 9500
TIME...MOT...LOC 2200Z 295DEG 13KT 3502 9495

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 4:02 AM CDTHeat AdvisoryTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more16 hr
Jul 23, 4:05 PM CDTSpecial Weather StatementTSAChoctaw40 min
Jul 23, 4:09 PM CDTSevere Thunderstorm WarningTSAChoctaw51 min
Jul 23, 4:50 PM CDTSpecial Weather StatementTSACraig25 min
Jul 23, 4:50 PM CDTSevere Thunderstorm WarningTSAChoctaw40 min
Jul 23, 4:59 PM CDTSpecial Weather StatementTSALeFlore31 min
Jul 23, 5:09 PM CDTSevere Thunderstorm WarningTSALeFlore36 min
Jul 23, 6:25 PM CDTSpecial Weather StatementTSAWagoner35 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.